# SDR VNAA202306230023

- Difficulty date: May 28, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 7,516 hours, 6,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL 9.00 BTW FS 349.00 TO FS 453.00 AT PASSENGER CABIN.    DUE EXCESSIVE CORROSION, SEAT RAIL ON RBL 9 BTW FS349 TO FS 453 WAS REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
